CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Stability analysis of Nicholson's blowflies equation with two different delays 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2020, 卷号: 171, 页码: 201-206
Authors:  Huang, Chuangxia;  Yang, Xiaoguang;  Cao, Jinde
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Nicholson's blowflies equation  Delay  Stability  
The capital flow of stock market studies based on epidemic model with double delays 期刊论文
PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2019, 卷号: 526, 页码: 18
Authors:  Zhou, Qi;  Sun, Shaolong;  Liu, Qian
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Epidemic model  Fund contagion  Herd behaviour  Parameter inversion  
Analysis of a Simple Vector-Host Epidemic Model with Direct Transmission 期刊论文
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2010, 页码: 12
Authors:  Cai, Liming;  Li, Xuezhi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
controllerdesignforstochasticnonlinearsystemsandperformanceanalysisoftheclosedloopsystems 期刊论文
中国科学院研究生院学报, 2010, 卷号: 27, 期号: 5, 页码: 711
Authors:  Liu Shujun;  Zhang Jifeng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Some new results for a logistic almost periodic system with infinite delay and discrete delay 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 3, 页码: 1255-1264
Authors:  Meng, Xinzhu;  Chen, Lansun;  Wang, Xuelei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Infinite delays  Permanence  Nonautonomous logistic system  Global asymptotical stability  Almost periodic solution  
Stability of switched polynomial systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2008, 卷号: 21, 期号: 3, 页码: 362-377
Authors:  Li, Zhiqiang;  Qiao, Yupeng;  Qi, Hongsheng;  Cheng, Daizhan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
global asymptotical stability  semi-tensor product  switched polynomial systems  
Global dynamics behaviors for a nonautonomous Lotka-Volterra almost periodic dispersal system with delays 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 12, 页码: 3633-3645
Authors:  Meng, Xinzhu;  Jiao, Jianjun;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
delays  diffusion  hull  global asymptotic stability  almost periodic solution  
Periodic solution and almost periodic solution for a nonautonomous Lotka-Volterra dispersal system with infinite delay 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 339, 期号: 1, 页码: 125-145
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
time delay  dispersal  hull equation  asymptotic stability  periodic solution and almost periodic solution  
Profitless delays for a nonautonomous Lotka-Volterra predator-prey almost periodic system with dispersion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 365-378
Authors:  Meng, Xinzhu;  Xu, Weijian;  Chen, Lansun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
time delay  dispersion  Hull  globally asymptotic stability  almost periodic solution  
Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2006, 卷号: 243, 期号: 4, 页码: 562-574
Authors:  Meng, Xinzhu;  Chen, Lansun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
time delay  dispersion  hull  globally asymptotic stability  almost periodic solution